Open Access System for Information Sharing

Login Library

 

Article
Cited 14 time in webofscience Cited 0 time in scopus
Metadata Downloads

Jacobi forms and the heat operator II

Title
Jacobi forms and the heat operator II
Authors
Choie, YJ
POSTECH Authors
Choie, YJ
Date Issued
Jan-1998
Publisher
UNIV ILLINOIS PRESS
URI
http://oasis.postech.ac.kr/handle/2014.oak/20740
ISSN
0019-2082
Article Type
Article
Citation
ILLINOIS JOURNAL OF MATHEMATICS, vol. 42, no. 2, page. 179 - 186, 1998-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse